RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 3, Pages 447–453 (Mi mz12116)  

Salem's Conditions in the Nonperiodic Case

E. R. Liflyandab

a Bar-Ilan University, Ramat Gan
b Nikol'skii Mathematical Institute of Peoples’ Friendship University of Russia

Abstract: Salem's necessary conditions for a trigonometric series to be the Fourier series of an integrable function are generalized to the nonperiodic case for functions in the Wiener algebra. Applications of the obtained result are given.

Keywords: Wiener algebra, trigonometric series, discrete Hilbert transform, modified Hilbert transform, Fourier transform.

DOI: https://doi.org/10.4213/mzm12116

Full text: PDF file (427 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:3, 437–442

Bibliographic databases:

UDC: 517.518.5
Received: 30.11.2017
Revised: 02.03.2018

Citation: E. R. Liflyand, “Salem's Conditions in the Nonperiodic Case”, Mat. Zametki, 104:3 (2018), 447–453; Math. Notes, 104:3 (2018), 437–442

Citation in format AMSBIB
\Bibitem{Lif18}
\by E.~R.~Liflyand
\paper Salem's Conditions in the Nonperiodic Case
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 3
\pages 447--453
\mathnet{http://mi.mathnet.ru/mz12116}
\crossref{https://doi.org/10.4213/mzm12116}
\elib{http://elibrary.ru/item.asp?id=35410203}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 3
\pages 437--442
\crossref{https://doi.org/10.1134/S0001434618090110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056737954}


Linking options:
  • http://mi.mathnet.ru/eng/mz12116
  • https://doi.org/10.4213/mzm12116
  • http://mi.mathnet.ru/eng/mz/v104/i3/p447

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    References:33
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020